uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Harmonic analysis, quadratic forms and asymptotic expansions of risk measures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Applied Mathematical Sciences, ISSN 1312-885X, E-ISSN 1314-7552, Vol. 2, 1023-1052 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 2, 1023-1052 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-163383OAI: oai:DiVA.org:uu-163383DiVA: diva2:463829
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2017-12-08

Open Access in DiVA

No full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Applied Mathematical Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 420 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf